Brand Name: Kozifed Plus
Composition: Cetrizine Hydrochloride 5mg + Phenylephrine HCL 5mg + Dextromethorphan Hbr 10mg + Menthol 1.5mg / 5ml
Cetirizine Dextromethorphan Hydrobromide Phenylephrine Cough Syrup is an effective treatment for dry cough. This medicine contains three efficacious drugs: Cetirizine, Phenylephrine, and Dextromethorphan Hydrobromide, which help you relieve dry cough. All the drugs involved in the medicine have a different working mechanism to treat dry cough.
Dextromethorphan Hbr is a cough suppressant that helps you relieve cough by reducing the activity of cough by affecting the center in the brain. Cetirizine is an antiallergic that relieves allergy symptoms, including runny nose, sneezing, and watery eyes. Phenylephrine is a decongestant that functions by narrowing the small blood vessels. By doing so, it provides relief from stuffiness and congestion in the nose.
One should take Cetirizine Dextromethorphan Hydrobromide Phenylephrine Cough Syrup exactly prescribed by the healthcare professional for the best possible effects. Individuals with high blood pressure, heart, diseases, renal impairment, or liver dysfunction should consult with the doctor before using this medicine. In general, cough and cold medicines are for short-term use only.
Use Cetirizine + Dextromethorphan Hydrobromide + Phenylephrine Cough Syrup as directed on the label or leaflet, or exactly as indicated by the doctor. Don’t adjust the dosage of this medicine on your own as it may lead to harmful side effects or even death. Also, don’t use this medicine to make the child sleepy. More directions for using this medicine are following:-
Further, an individual patient should avoid the consumption of alcoholic beverages during the treatment course with Cetirizine + Dextromethorphan Hydrobromide + Phenylephrine Cough Syrup as it may cause adverse reactions.
During treatment with Cetirizine Dextromethorphan Hydrobromide Phenylephrine Cough Syrup, an individual may experience mild to moderate side effects. Those adverse effects don’t require any special medical attention. However, if they persist for a longer time, contact the healthcare professional promptly.
Common Side effects:-
It’s not a complete list of side effects offered by this medicine. To know more deets about dextromethorphan hydrobromide cetirizine hydrochloride syrup, confer with the doctor.
Q. What to do in case of overdose?
A. Inform the healthcare professional or seek medical help immediately if you overdose. Also, you can call the poison helpline number.
Q. What should avoid while taking this medicine?
A. Avoid becoming dehydrated or overheated while taking this medicine in hot weather as it may decrease sweating. That may lead to heatstroke.
Q. Can I drive while taking this medication?
A. Avoid driving, operating any heavy machinery, or working on heights until you know how this medicine affects you.